Show simple item record

dc.contributor.authorZUCKERBERG, HYAM L.
dc.date.accessioned2018-07-12T17:43:19Z
dc.date.available2018-07-12T17:43:19Z
dc.date.issued1963
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 24-06, page: 2508.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:6307554
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1635
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleSOLUTION OF THE DIRICHLET PROBLEM IN PARALLEL SLIT DOMAINS
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record